# SDR AALA202404165368

- Difficulty date: April 7, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING FUNCTIONAL CHECK OF RIGHT ELEVATOR HINGE LINE BEARING CHECK FOUND HINGE FITTING ASSEMBLY FOR NUMBER 4 ATTACH POINT ON HORZIONTAL STABALIZER WORN BEARING. REMOVED AND REPLACED RIGHT-HAND ELEVATOR HINGE FITTING ASSEMBLY PER AMM 55-16-42-000/400-001-A.
